EconPapers    
Economics at your fingertips  
 

Lie Triple Derivations on -Subspace Lattice Algebras

Ting Wang and Fangyan Lu

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We describe the structure of Lie triple derivations on -subspace lattice algebras. The results can be applied to atomic Boolean subspace lattice algebras and pentagon subspace lattice algebras, respectively.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/969265.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/969265.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:969265

DOI: 10.1155/2014/969265

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:969265